两类只含整数根的色多项式  被引量:4

Two families of integral-root chromatic polynomials

在线阅读下载全文

作  者:龚和林[1] 舒情[1] 

机构地区:[1]上饶师范学院数学与计算机系,江西上饶334001

出  处:《纯粹数学与应用数学》2008年第3期467-472,共6页Pure and Applied Mathematics

基  金:国家自然科学基金(10561002)

摘  要:研究了两类只含整数根的色多项式,给出其相应图G为弦图的必要条件,并完全刻画了G的色等价类[G].In this paper, two families of integral-root chromatic polynomials are researched. For a graph G with one of above two integral-root chromatic polynomials, a necessary condition for G being a chordal graph is gave; Furthermore, this paper characterizes completely the structure of any graph of the chromatic equivalence class [G].

关 键 词:n-临界图 色多项式 弦图 非弦图 

分 类 号:O157.5[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象